# SDR SIMA20211027001

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,658 hours, 36,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT PROTECTICVE LENS CRACKED-C/A-RAR SERVICE DOOR EXTERNAL EMERGENCY LIGHT LENS IAW EMB 145 AMM 33-50-09.
